# SDR MALA030529

- Difficulty date: November 24, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH STUCK IN ARMED POSITION.  MAINTENANCE REPLACED PANEL P/N 7239050-802.  OPS CHECK GOOD.
